# SDR UALA2009010600076

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: 680146008
- Part serial: PA2727
- Condition: Damaged
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 101651303
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  LEAKING AROUND GAUGE ADAPTER.  R&R O-RING.
